Infinite Determincacy of Equivariant Map-Germs.
Mathematische Annalen, Tome 272 (1985), pp. 67-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1985__272_163997,
author = {C.T.C. Wall},
title = {Infinite {Determincacy} of {Equivariant} {Map-Germs.}},
journal = {Mathematische Annalen},
pages = {67--82},
year = {1985},
volume = {272},
zbl = {0546.58013},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__272_163997/}
}
C.T.C. Wall. Infinite Determincacy of Equivariant Map-Germs.. Mathematische Annalen, Tome 272 (1985), pp. 67-82. http://geodesic.mathdoc.fr/item/MAN_1985__272_163997/